# SDR DALA2016110708328

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 80,273 hours, 11,116 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Odor
- Location: Seat 17c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING ODOR AT SEAT 17C.  MONITOR DISCONNECTED AND THE SEAT 17D ENTERTAINMENT SYSTEM. RESTARTED AND ALL MONITORS AND ELECTRICAL ITEMS IN VICINITY CHECK WITH NO FURTHER FAULTS/ELECTRICAL ODOR PRESENT.  RECONNECTED MONITOR AT SEAT 17CD. SYSTEM OPERATION IS NORMAL.
